Open Journal of Statistics

Volume 6, Issue 1 (February 2016)

ISSN Print: 2161-718X   ISSN Online: 2161-7198

Google-based Impact Factor: 0.78  Citations  h5-index & Ranking

A Modified Epidemic Chain Binomial Model

HTML  XML Download Download as PDF (Size: 266KB)  PP. 1-6  
DOI: 10.4236/ojs.2016.61001    4,855 Downloads   5,528 Views  Citations

ABSTRACT

Discrete epidemic models are applied to describe the physical phenomena of spreading infectious diseases in a household. In this paper, an attempt has been made to develop a modified epidemic chain model by assuming a beta distribution of third kind for the probability of being infected by contact with a given infective from the same household with closed population. This paper emphasizes mainly on developing the probabilities of all possible epidemic chains with one introductory case for three, four and five member household. The key phenomenon towards developing this paper is to provide an alternative model of chain binomial model.

Share and Cite:

Nath, D. , Das, K. and Chakraborty, T. (2016) A Modified Epidemic Chain Binomial Model. Open Journal of Statistics, 6, 1-6. doi: 10.4236/ojs.2016.61001.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.